Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Opportunistic InfectionsOpportunistic Infections
          
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Oppurtunist?
Sep 18, 2001

If someone with Aids but dont take meds right and has a high VL urinates dark yellow what could this be ? He also has Hep c

Response from Dr. Feinberg

If his urine is dark and his skin and eyes are yellow, that means he has jaundice. This can occur as a side effect from one of the HIV drugs called indinavir (Crixivan), or it may indicate a problem with his liver. If this is the case, he should seek medical care.


Previous
HIV seroconversion rash
Next
Thrush/Neg test!?

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement